PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 251-259
Tytuł artykułu

Minimal bounded lattices with an antitone involution the complemented elements of which do not form a sublattice

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Bounded lattices with an antitone involution the complemented elements of which do not form a sublattice must contain two complemented elements such that not both their join and their meet are complemented. We distinguish (up to symmetry) eight cases and in each of these cases we present such a lattice of minimal cardinality.
Rocznik
Tom
28
Numer
2
Strony
251-259
Opis fizyczny
Daty
wydano
2008
otrzymano
2008-06-13
poprawiono
2008-08-30
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University Olomouc, Tomkova 40, 77900 Olomouc, Czech Republic
  • Institute of Discrete Mathematics and Geometry, Vienna University of Technology, Wiedner Hauptstraße 8-10, 1040 Vienna, Austria
Bibliografia
  • [1] G. Birkhoff, Lattice Theory, AMS, Providence, R. I., 1979.
  • [2] I. Chajda and H. Länger, Bounded lattices with antitone involution the complemented elements of which form a sublattice, J. Algebra Discrete Structures 6 (2008), 13-22.
  • [3] G. Grätzer, General Lattice Theory, Birkhäuser, Basel 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1147
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.